Skip to content

Relative Riemann mapping criteria and hyperbolic convexity

Research output: Contribution to journalArticle

Translated title of the contributionRelative Riemann mapping criteria and hyperbolic convexity
Original languageEnglish
Article numberS 0002-9939(2011)11096-7
Pages (from-to)2375-2382
JournalProceedings of the American Mathematical Society
Volume140
Issue number7
Early online date27 Oct 2011
DOIs
DateE-pub ahead of print - 27 Oct 2011
DatePublished (current) - Jul 2012

Abstract

Let be a simply-connected Riemann surface with a simply-connected subdomain . We give a criterion in terms of conformal reflections to determine whether can be embedded in the complex plane so that is mapped onto a disc. If it can, then is convex with respect to the hyperbolic metric of , by a theorem of Jørgensen. We discuss the close relationship of our criterion to two generalizations of Jørgensen's theorem by Minda and Solynin. We generalize our criterion to the quasiconformal setting and also give a criterion for the multiply-connected case, where an embedding is sought that maps a given subdomain onto a circle domain.

    Research areas

  • Riemann mapping, circle domains, hyperbolic convexity, conformal reflection, quasidiscs

View research connections

Related faculties, schools or groups